Alert archive / Illinois / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 25, NWS Lincoln, IL

March 30, 2005Clark County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Mar 30, 2005, 9:04 PM CST for Clark County, Illinois. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2005, 9:04 PM CST (03:04 UTC)
Expired
Mar 30, 2005, 10:02 PM CST
In force
58 min
Issued by
NWS Lincoln, IL
Area
Counties, with a storm outline in the text

County Clark County, IL

The radar

The Evansville,IN radar (KVWX), 110 km from the middle of the area, began a volume at 03:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 7:30 PM CSTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 3.1 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2005-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 926 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2005-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 311 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
926 J/kg
Mixed-layer CIN
-45 J/kg
Mixed-layer LCL
1436 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
311 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.9
Supercell composite
7.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KILX 310304
SVRILX
ILC023-310400-
/O.NEW.KILX.SV.W.0025.050331T0304Z-050331T0400Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
904 PM CST WED MAR 30 2005

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL ILLINOIS

* UNTIL 1000 PM CST

* AT 901 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR CASEY...OR ABOUT 14 MILES EAST OF TOLEDO...
  AND WAS MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MARTINSVILLE
  CLARKSVILLE
  MARSHALL

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3918 8800 3929 8800 3932 8801 3948 8773
      3924 8763 3919 8777 3919 8793 3918 8794
      3918 8800

$$

SMITH
3 follow-up statements
000 
WWUS53 KILX 310324
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
924 PM CST WED MAR 30 2005

ILC023-310400-
/O.CON.KILX.SV.W.0025.000000T0000Z-050331T0400Z/
CLARK-
924 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CST FOR
CLARK COUNTY...

AT 922 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. 
THIS STORM WAS LOCATED NEAR MARSHALL...MOVING NORTHEAST AT 45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  MARTINSVILLE.
  MARSHALL.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3918 8800 3929 8800 3932 8801 3948 8773
      3924 8763 3919 8777 3919 8793 3918 8794
      3918 8800

$$

SMITH
000 
WWUS53 KILX 310353
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
952 PM CST WED MAR 30 2005

ILC023-310400-
/O.CON.KILX.SV.W.0025.000000T0000Z-050331T0400Z/
CLARK-
952 PM CST WED MAR 30 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1000 PM CST FOR
CLARK COUNTY...

AT 948 PM CST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING PENNY SIZE HAIL.  THIS STORM WAS LOCATED 6 MILES NORTHEAST
OF ORANGE...OR ABOUT 8 MILES SOUTHEAST OF MARSHALL...MOVING NORTHEAST AT
45 MPH.

PEOPLE NEAR THESE LOCATIONS ARE STILL THREATENED...
  ORANGE.
  WESTWOOD.
  
REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3918 8800 3929 8800 3932 8801 3948 8773
      3924 8763 3919 8777 3919 8793 3918 8794
      3918 8800

$$
SMITH
000 
WWUS53 KILX 310402
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1002 PM CST WED MAR 30 2005

ILC023-310412-
/O.EXP.KILX.SV.W.0025.000000T0000Z-050331T0400Z/
CLARK-
1002 PM CST WED MAR 30 2005

...THE SEVERE THUNDERSTORM WARNING FOR CLARK COUNTY EXPIRED AT 1000
PM CST...

AT 957 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE THUNDERSTORM THAT HAD PROMPTED THE WARNING HAD WEAKENED...THUS
THE WARNING HAS BEEN ALLOWED TO EXPIRE.

REPORT ANY SEVERE WEATHER OR DAMAGE TO YOUR LOCAL EMERGENCY
MANAGER...OR THE NEAREST LAW ENFORCEMENT AGENCY...FOR RELAY TO THE
NATIONAL WEATHER SERVICE.

LAT...LON 3918 8800 3929 8800 3932 8801 3948 8773
      3924 8763 3919 8777 3919 8793 3918 8794
      3918 8800

$$
SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 30, 1:15 PM CST, 7 hours 49 minutes earlier.

Area forecast discussion, Mar 30, 1:15 PM CST, 7 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
115 PM CST WED MAR 30 2005

.DISCUSSION...LATEST SURFACE ANALYSIS HAD LOW PRESSURE CENTERED OVER
IOWA...WITH A PRE FRONTAL TROF EXTENDING SOUTH THROUGH CENTRAL
MISSOURI AND ARKANSAS...AND A COLD FRONT EXTENDING SOUTHWEST INTO
THE CENTRAL PLAINS. ALOFT...A BROAD UPPER TROF WAS OVER THE MID
SECTION OF THE NATION...WITH A VIGOROUS SHORT WAVE EMBEDDED IN THE
FLOW OVER THE EAST CENTRAL PLAINS/WESTERN MIDWEST. OBVIOUS VERY
SHORT TERM FORECAST CONCERN IS SEVERE WEATHER THREAT THIS EVENING
UNTIL FRONTAL PASSAGE. OTHER CONCERNS REVOLVE AROUND PRECIPITATION
CHANCES FRIDAY AS A LOW DEVELOPS OVER THE SOUTHERN PLAINS ON THE
TAIL OF THE OLD FRONTAL BOUNDARY AND LIFTS NORTHEAST.

12Z MODELS IN FAIRLY GOOD OVERALL AGREEMENT...THOUGH THERE ARE STILL
DIFFERENCES IN THE TRACK OF THE SOUTHERN PLAINS LOW FRIDAY AND HOW
FAR NORTHWEST THE PRECIPITATION WITH THIS FEATURE EXTENDS. WILL TEND
TO GO WITH A MIDDLE OF THE ROAD SOLUTION WITH THIS PRECIPITATION
THREAT. GUIDANCE TEMPERATURES GENERALLY CLOSE AND REASONABLE...SO
WILL GO WITH A BLEND.

SHORT TERM...TONIGHT THROUGH SATURDAY...

TONIGHT...18Z ILX SOUNDING SHOWED THE EXPECTED AMOUNT OF INSTABILITY
WITH CAPE VALUES AROUND 1500 J/KG AND LI VALUES AROUND -5. WINDS
WERE ALSO STRONG AS EXPECTED WITH 50+ KNOT VELOCITIES EXTENDING
NEARLY AS LOW AS 800 MB. SOME TURNING OF THE WIND IS NOTED BELOW 850
MB. DYNAMIC AND THERMODYNAMIC FORCING WILL REMAIN GOOD UNTIL FROPA
THIS EVENING...SO WILL OBVIOUSLY KEEP THREAT FOR SEVERE
THUNDERSTORMS IN FORECAST AHEAD OF THE TROF/FRONT THIS EVENING.
AFTER FROPA WE SHOULD BE LARGELY DRY SLOTTED AS THE UPPER AND
SURFACE SYSTEMS CONTINUE TO LIFT NORTHEAST. SOME WRAP AROUND CLOUDS
ARE POSSIBLE ACROSS NORTHERN SECTIONS OF FORECAST AREA.

THURSDAY AND THURSDAY NIGHT...THE SURFACE FLOW WILL BECOME
INCREASINGLY NEUTRAL AS THE SURFACE LOW CONTINUES TO LIFT NORTHEAST.
AT THE SAME TIME...SHORT WAVE RIDGING WILL BUILD IN ALOFT.
MEANWHILE...A VIGOROUS SOUTHERN STREAM SHORT WAVE WILL DIVE INTO THE
MEAN TROF AND START TO DEVELOP A LOW OVER THE SOUTHERN PLAINS (THIS
LOW WILL NOT IMPACT REGION UNTIL FRIDAY).

FRIDAY...SOUTHERN STREAM WAVE AND ASSOCIATED SURFACE LOW WILL LIFT
NORTHEAST ALONG AND SOUTH OF THE OHIO RIVER VALLEY. THE DEFORMATION
ZONE ON THE NORTHWEST SIDE OF THIS SYSTEM WILL STILL BRING A CHANCE
OF RAIN TO SOUTHERN SECTIONS OF FORECAST AREA. ALSO...A WEAK
NORTHERN STREAM WAVE WILL ATTEMPT TO PHASE WITH THE MEAN TROF AND
BRING A SLIGHT CHANCE OF RAIN TO AREAS NORTH OF THE MAIN SYSTEM.

FRIDAY NIGHT AND SATURDAY...UPPER AND SURFACE RIDGING WILL BUILD
INTO THE REGION AND BRING A RETURN TO QUIETER WEATHER.

LONG TERM...SUNDAY THROUGH WEDNESDAY...MODELS/ENSEMBLES IN
REASONABLE AGREEMENT THROUGH THE PERIOD...THOUGH A BIT MORE SPREAD
SHOWS UP TOWARD WEDNESDAY. UPPER FLOW RATHER ZONAL THROUGH MONDAY...
THEN A VIGOROUS WAVE DIVES INTO THE PLAINS FOR TUESDAY/WEDNESDAY. AT
THE SURFACE...HIGH PRESSURE IS IN PLACE THROUGH MONDAY...WHILE A
COLD FRONT PUSHES IN WITH THE UPPER WAVE FOR TUESDAY/WEDNESDAY. HAVE
MAINTAINED A CHANCE OF SHOWERS TUESDAY INTO WEDNESDAY AS THE FRONT
APPROACHES. TEMPERATURES WILL BE ABOVE SEASONAL NORMS THROUGH THE
PERIOD.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
.IL...NONE.

&&

BAK
Hazardous weather outlook, Mar 30, 10:50 AM CST, 10 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1050 AM CST WED MAR 30 2005

ILZ027>031-036>038-040>043-047>053-311200-
CASS-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON-MCLEAN-
MENARD-MORGAN-PEORIA-SANGAMON-SCHUYLER-SCOTT-STARK-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...GALESBURG...
HAVANA...JACKSONVILLE...LINCOLN...PEORIA...
SPRINGFIELD AND TAYLORVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE REQUIRED THROUGH 8 PM TODAY.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

ILZ044>046-054>057-061>063-066>068-071>073-311200-
CHAMPAIGN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR-
EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-PIATT-RICHLAND-SHELBY-VERMILION-
INCLUDING THE CITIES OF...CHAMPAIGN...DANVILLE...EFFINGHAM...FLORA...
LAWRENCEVILLE...MATTOON AND SHELBYVILLE
1050 AM CST WED MAR 30 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

STRONG LOW PRESSURE SYSTEM WILL DEEPEN AND MOVE INTO NORTHEAST IOWA
BY THIS EVENING. AHEAD OF THIS SYSTEM...GUSTY SOUTHERLY WINDS WILL
TRANSPORT WARM MOIST AIR INTO THE REGION. THIS MOISTURE WILL COMBINE
WITH A STRONG COLD FRONT TO PRODUCE THUNDERSTORMS ACROSS THE AREA BY
THIS AFTERNOON AND CONTINUING INTO THIS EVENING. THESE STORMS WILL
DEVELOP RAPIDLY AND MOVE QUICKLY TO THE NORTHEAST AT AROUND 45 MPH.

THERE IS A MODERATE RISK THAT THESE STORMS WILL BE SEVERE...WITH THE
PRIMARY THREAT BEING DAMAGING WINDS AND LARGE HAIL. THERE IS ALSO AN
ISOLATED THREAT OF TORNADOES ACROSS THE AREA WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED BETWEEN 2 AND 8 PM THIS AFTERNOON
AND INTO THIS EVENING.

&&

A CONFERENCE CALL FOR ESDA DIRECTORS AND THE MEDIA WILL BE CONDUCTED
AT 1100 AM.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT:

HTTP://WWW.WEATHER.GOV/LINCOLN. THIS ADDRESS IS ALL IN LOWER CASE.

HUETTL/HJS/AUTEN

In the hours before

Local storm report, Mar 30, 6:43 PM CST, 2 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
643 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             LATHAM                  39.97N 89.16W
03/30/2005  1.00 INCH        LOGAN              IL   EMERGENCY MNGR

&&

OUSLEY
Local storm report, Mar 30, 6:59 PM CST, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
659 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             6 NE BLOOMINGTON        40.54N 88.89W
03/30/2005  1.75 INCH        MCLEAN             IL   TRAINED SPOTTER

            NEAR LAKE BLOOMINGTON

&&

OUSLEY
Local storm report, Mar 30, 7:02 PM CST, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
702 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0702 PM     HAIL             6 N LEXINGTON           40.73N 88.78W
03/30/2005  2.75 INCH        MCLEAN             IL   EMERGENCY MNGR

&&

OUSLEY
Special weather statement, Mar 30, 7:39 PM CST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
739 PM CST WED MAR 30 2005

ILZ030-031-037-310240-
MARSHALL-TAZEWELL-WOODFORD-
INCLUDING THE CITIES OF...PEORIA
739 PM CST WED MAR 30 2005

...TORNADO WATCH NO LONGER IN EFFECT...
TORNADO WATCH NUMBER 106 HAS BEEN CANCELED FOR MARSHALL...
TAZEWELL AND WOODFORD COUNTIES. THE THREAT OF SEVERE WEATHER
HAS MOVED EAST OF THE AREA.
Special weather statement, Mar 30, 7:44 PM CST, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
744 PM CST WED MAR 30 2005

ILZ038-042-043-049>053-310246-
CHRISTIAN-DE WITT-LOGAN-MACON-MCLEAN-MORGAN-SANGAMON-SCOTT-
INCLUDING THE CITIES OF...BLOOMINGTON...DECATUR...JACKSONVILLE...
LINCOLN...SPRINGFIELD AND TAYLORVILLE
744 PM CST WED MAR 30 2005

...TORNADO WATCH NUMBER 105 NO LONGER IN EFFECT...
THE TORNADO WATCH THAT WAS IN EFFECT FOR PARTS OF CENTRAL
ILLINOIS HAS BEEN CANCELED. THE SEVERE THREAT HAS SHIFTED INTO
EAST CENTRAL AND SOUTHEAST ILLINOIS.
Local storm report, Mar 30, 8:12 PM CST, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
812 PM CST WED MAR 30 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0808 PM     HAIL             ALTAMONT                39.06N 88.75W
03/30/2005  0.88 INCH        EFFINGHAM          IL   EMERGENCY MNGR

&&

OUSLEY

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 6:29 PM CSTSevere Thunderstorm WarningILXChristian, Macon32 min
Mar 30, 6:39 PM CSTSevere Thunderstorm WarningILXMcLean37 min
Mar 30, 6:44 PM CSTSevere Thunderstorm WarningILXDeWitt31 min
Mar 30, 7:31 PM CSTSevere Thunderstorm WarningILXChampaign, McLean, Piatt59 min
Mar 30, 7:36 PM CSTSevere Thunderstorm WarningILXDouglas, Moultrie39 min
Mar 30, 7:48 PM CSTSevere Thunderstorm WarningILXCumberland, Effingham42 min
Mar 30, 8:30 PM CSTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper66 min
Mar 30, 9:32 PM CSTSevere Thunderstorm WarningILXCrawford, Jasper58 min
Mar 30, 9:47 PM CSTSevere Thunderstorm WarningILXCrawford58 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.